The Boundedness of Cauchy Integral Operator on a Domain Having Closed Analytic Boundary
Keywords:Smirnov classes, Cauchy integral, Cauchy transform, boundedness, Continuity
AbstractIn this paper, we prove that the Cauchy integral operators (or Cauchy transforms) define continuous linear operators on the Smirnov classes for some certain domain with closed analytic boundary.
S.R. Bell, The Cauchy Transform, Potential Theory and Conformal Mapping, 2nd edition, Chapman and Hall/CRC (2015), https://www.routledge.com/The-Cauchy-Transform-Potential-Theory-and-Conformal-Mapping/Bell/p/book/9781498727204.
J.A. Cima, A.L. Matheson and W.T. Ross, The Cauchy Transform, American Mathematical Society (2006), DOI: 10.1090/surv/125.
R.R. Coifman, P.W. Jones and S. Semmes, Two elementary proofs of the L2 boundedness of Cauchy integrals on Lipschitz curves, J. Amer. Math. Soc. 2(3) (1989), 353 – 364, DOI: 10.2307/1990943.
D.P. Duren, Theory of Hp Spaces, Academic Press (1970).
P.L. Duren, Smirnov domains, Journal of Mathematical Sciences 63(2) (1993), 167 – 170, DOI: 10.1007/BF01099309.
E.M. Dyn'kin, Methods of the theory of singular integrals: Littlewood-Paley theory and its applications, Commutative Harmonic Analysis IV, Volume 42 of the series Encyclopaedia of Mathematical Sciences, pp. 97 – 194, Springer, Berlin (1992), DOI: 10.1007/978-3-662-06301-9_2.
D.E. Edmunds, V. Kokilashvili and A. Meskhi, Bounded and Compact Integral Operators, Mathematics and Its Applications, Springer (2002), DOI: 10.1007/978-94-015-9922-1.
G.M. Goluzin, Functions of a Complex Variable, Amer. Math. Soc., Providence, RI, translated from Russian (1969).
P.R. Halmos and V.S. Sunder, Bounded Integral Operators on L2 Spaces, Springer (1978), DOI: 10.1007/978-3-642-67016-9.
D. Khavinson, Factorization theorems for certain classes of analytic functions in multiply connected domains, Pacific. J. Math. 108 (1983), 295 – 318, https://msp.org/pjm/1983/108-2/pjm-v108-n2-p05-s.pdf.
G. Little, Equivalences of positive integral operators with rational kernels, Proc. London. Math. Soc. (3) 62 (1991), 403 – 426, DOI: 10.1112/plms/s3-62.2.403.
T. Murai, A Real Variable Method for the Cauchy Transform, and Analytic Capacity, Springer (2008).
G.O. Okikiolu, Aspects of Bounded Integral Operators in Lp Spaces, Academic Press Inc. (1971).
X. Tolsa, Analytic Capacity, the Cauchy Transform, and Non-homogeneous Calderón-Zygmund Theory, Birkhäuser (2016).
X. Tolsa, Rectifiable Measures, Square Functions Involving Densities, and the Cauchy Transform, American Mathematical Society (2017), DOI: 10.1090/memo/1158.
How to Cite
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a CCAL that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work.